# SDR LR7A2011041900178

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 3754131L
- Condition: Worn
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND LT OUTTER WING FRONT BEAM LOWER HINGE ASSY LOBE HOLES WORN-OUT AT OWS 201.0 TO OWS 255.0.  REPAIR ACCOMPLISHED BY REPLACING HINGE IAW SMP583 CHAP 51-60 & 51-70.
